# SDR SWAA2021060177366

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 10,592 hours, 23,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 12
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMICENT LIGHT STRIP; ROW 12; CAPTIAN SIDE IS LOOSE. / SECURED PHOTO LUMICENT LIGHT AMM 33-51-03.
